# SDR UALA2009062901854

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 74,531 hours, 12,115 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Part number: 380029817
- Part serial: 61993331
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU LEAKING OIL.  SERVICED APU WITH 2 QUARTS.  LEAK STILL NOT FOUND.  RAN APU FOUND T-FITTING 1 O'CLOCK POSITION LEAKING ON FWD SIDE OF GEARBOX.  HELICOIL IS STRIPPED OUT.  REPLACED APU, RAN APU AND OPS NORMAL.
